# SDR REXA201100246

- Difficulty date: April 23, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 14,087 hours, 11,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 14,087 hours, 11,653 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING FUSELAGE REPAIR DOUBLER JUST FORWARD OF FS 640 BETWEEN STRINGERS S-21R AND 23R FOUND DENTED.  REPAIRED IAW BOMBARDIER SERVICE CORPORATION 601R-53-21208A AND ASSOCIATED 8110-3 DATED 4/21/11.
